# SDR AALA952101

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 43L, STATION 1098 TO 1110.  REMOVED AND REPLACED STRINGER SECTION PER FSO 7349, DATED 12-12-95 AND SRM 51-21-01.  (M)
